PDA

View Full Version : help Still thinning and shedding....



alam962
10-18-2016, 08:14 AM
I am taking finpecia ( finasteride) since 45 days but still shedding tons of hair , my hairline and frontal region has got more worse ...although I am using minoxidil since 7 months and I don't know what to do more about hair loss... Cause I am using approved medicines for my hair loss...what to do more ??? is it normal to shed while taking finasteride and how long would it take to have some positives results on my hairline and frontal hair...is there anyone who is using finpecia...

richter101
12-02-2016, 02:43 PM
Hey, so bad news.. it takes closer to a year to kick in.

Good news.. it at least works. So don't give up!!!

Also you might be noticing the shedding because minoxidil's potency is wearing off.

If you want less shedding, avoid sun, wash hair less, pick a safe shampoo, and don't stress!

Eventually, look into transplant like I did. Worth it.

Richter101 is a former patient of Dr. Parsa Mohebi (https://www.baldtruthtalk.com/members/32071-Parsa-Mohebi-MD)

Born Oct ’89
Began Seeing Gradual Hair Loss Oct ’09
Began Seeing Gradual Hair Gain June ’15

My regimen includes:
HT #1 2200 (ARTAS- FUE) grafts at Parsa Mohebi Hair Restoration in Los Angeles in 2016
Finasteride daily, since 2014
Rogaine experimenter from 2012- ’13 RIP

Planning HT #2 By End of This Year :)